# SDR AALA20160615008

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 73,269 hours, 38,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT CREW REPORTED THE AFT GALLEY DOOR ESCAPE SLIDE WAS FOUND OUT OF ITS HOUSING LAYING ON THE GALLEY FLOOR, UNDEPLOYED.  MAINTENANCE INSPECTED SLIDE AND REINSTALLED IAW AMM 25-62-00.
